# SDR IPXA2018111655993

- Difficulty date: November 14, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 104,780 hours, 17,439 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835AB
- Part serial: 107592
- Condition: No Test
- Location: Upper Deck
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THE UPPER DECK LEFT DOOR EMERGENCY SYSTEM BATTERY TEST FAILED IAW AMM 52-23-14-004-001, AND AMM 52-23-14-404-005 REV.93.03.   REPLACED THE  BATTERY PACK AND PERFORMED NEW BATTERY PACK INSTALLATION TEST, RESULT WAS SATISFACTORY
